





Agenda Coordinated Street Outreach (CSO) Committee 3:30 – 5:00 pm August 27<sup>th</sup>, 2020

**Committee Purpose** – The purpose of the committee is to establish a shared approach to conducting street outreach among workgroup members. The workgroup defines street outreach as the process of connecting and building trust with people experiencing homelessness where they are, with the goal of helping each person meet his or her immediate needs for survival, and helping each person to achieve wellbeing, belonging and connection according to their own understanding.

## **Meeting Purposes:**

- 1. To bring all meeting participants up to speed with current information with updates
- 2. To address system gaps and unmet needs with high impact strategies within the first 60 days of meeting
- 3. To address and identify our philosophies, limitations and potential to meet the needs of our community members experiencing homelessness.

Join Zoom Meeting https://cabq.zoom.us/j/9929094837

Meeting ID: 992 909 4837 One tap mobile +12532158782,,9929094837# US (Tacoma) +13462487799,,9929094837# US (Houston)

Dial by your location +1 253 215 8782 US (Tacoma) +1 346 248 7799 US (Houston) +1 669 900 6833 US (San Jose) +1 301 715 8592 US (Germantown) +1 312 626 6799 US (Chicago) +1 646 558 8656 US (New York) Meeting ID: 992 909 4837

Find your local number: https://cabq.zoom.us/u/abKLpdIYI4

## **Meeting Participation Principles:**

- Past Progress Many diverse, and respected voices have contributed to where we are today.
- Preparation All background materials, minutes and project updates should be read, prior to meetings.
- Contribution Every voice is elicited, uninterrupted, and heard.
- Distraction Mute cell phones, avoid side-conversations, do not stray off-topic.
- Transparency Acknowledge mistakes, provide upward feedback, seek differing opinions.

(see next page for agenda)

Co-Chairs: Xochitl Campos Biggs (DFCS), Commissioner James Collie, (Bernalillo County), Denise Lin (UNM) Timekeeper: Yvette Ramirez Ammerman

Time:	Individual:	Agenda Items:	Duration:
3:30 – 3:35	Commissioner Collie and Denise Lin	1) Welcome and introductions	5 mins.
3:35 – 3:40	Xochitl Campos Biggs	2) Role of Yvette Ramirez Ammerman	5 mins.
3:40 – 4:10	Xochitl Campos Biggs	<ul> <li>3) The state of coordination:</li> <li>a. Gaps</li> <li>b. Needs</li> <li>c. Strategies</li> <li>Q &amp; A</li> </ul>	30 mins.
4:10 – 4:45	Xochitl Campos Biggs	<ul><li>4) Current direction – collective goals</li><li>5) Who are we missing?</li></ul>	35 mins.
4:45 – 5:00	Xochitl Campos Biggs, Yvette Ramirez Ammerman	6) Next steps and closing	15 mins.

## Core Documents:

CABQ: ABQ Street Outreach Agreement Draft 3-2-20, Street Outreach Report.

BernCo:

UNM:

Next Meeting will be held, September 10th, 3:30 pm-5pm.